# SDR SWAA2022011945825

- Difficulty date: April 10, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,279 hours, 28,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER FWD SCUFF PLATE IS CRACKED / SCUFF PLATE WAS REPAIRED IN BACK SHOP UNDER WORK ORDER NUMBER 35507-1000-0001 IN REFERENCE TO EA 1-A53-209 REV 11.
